Medical and Dental Consultantsí Association of Nigeria
Home - About us - Editorial board - Search - Ahead of print - Current issue - Archives - Submit article - Instructions - Subscribe - Advertise - Contacts - Login 
  Users Online: 856   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
CASE REPORT
Year : 2012  |  Volume : 15  |  Issue : 1  |  Page : 95-97

Ocular complications of malaria treatment


Guinness Eye Center, Onitsha, Nigeria

Correspondence Address:
SNN Nwosu
Guinness Eye Center, Onitsha
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1119-3077.94108

Rights and Permissions

Malaria is endemic in Nigeria. With the emergence of chloroquine resistance various modes of treatment including parenteral quinine are employed with consequent untoward effects. This article reports two cases of severe ocular toxicity, including mimicry of intracranial space-occupying lesion, from treatment of malaria with various drugs including quinine. Medical practitioners are advised to exhaust other less toxic modes of therapy before using drugs with great potential for severe untoward effects such as quinine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4804    
    Printed124    
    Emailed0    
    PDF Downloaded470    
    Comments [Add]    

Recommend this journal